I started on HRT this year and have noticed extreme hair loss. This was listed as one of the side effects (loss of scalp hair). I stopped the medication. Will my hair come back. It is extremely thin to the point of seeing my scalp through. I see tiny hairs in the bright light, but wondering if that is a good sign or not. Has anyone else had this happen with HRT. It was Femhrt, which is estrogen and progestin. However, I read that just the Estrogens also list this side effect, so I am afraid to take anything at all. trixie9
i have had the same experience with ogen, enjuvia, and i believe the vivelle patch; although i couldn't tell you for sure if the patch contributed because by the time i started with the patch my hair loss was significant. my gyno tells me that there is nothing in any of the above scrpts that would cause this type of side effect. of course i know differently because i read the prescription insert, not to mention two pharmacists told me it was a side effect. so i have fired the gyno, and stopped all scripts, i too see short hairs i think they may be new but not sure as they may be just broken hairs. have you had any luck with a solution since your post? reci
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.